# SDR 06FDEA0324

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310
- Aircraft serial: 353
- Aircraft time: 43,849 hours, 19,161 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Repair
- Condition: Misinstalled
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED LT HS683-696. REPAIR REQUIRES EVALUATION FOR MAJOR MINOR   DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER SRM 55-12-12 FIGURE 203.   REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR
